Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 138, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Aug 27, 2012, 1:08 PM EDT for Palm Beach County, Florida. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 27, 2012, 1:08 PM EDT (17:08 UTC)
- Expired
- Aug 27, 2012, 1:45 PM EDT
- In force
- 37 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 112 km from the middle of the area, began a volume at 17:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 5.1 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2762 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 480 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
342 WUUS52 KMFL 271708 SVRMFL FLC099-271745- /O.NEW.KMFL.SV.W.0138.120827T1708Z-120827T1745Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 108 PM EDT MON AUG 27 2012 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL PALM BEACH COUNTY IN SOUTH FLORIDA. * UNTIL 145 PM EDT * AT 107 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LOXAHATCHEE NATIONAL WILDLIFE REFUGE...AND MOVING NORTH AT 40 MPH. * THE STORM WILL AFFECT... LOXAHATCHEE NATIONAL WILDLIFE REFUGE... GREENACRES CITY... WELLINGTON... LION COUNTRY SAFARI... AND SURROUNDING COMMUNITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MPH AND OR LARGE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND HEAVY RAINFALL IS ALSO POSSIBLE. IF THE STORM APPROACHES YOUR LOCATION, SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS. && LAT...LON 2676 8044 2677 8011 2638 8016 2638 8031 TIME...MOT...LOC 1708Z 175DEG 35KT 2647 8025 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 10:02 AM EDT, 3 hours 6 minutes earlier.
Area forecast discussion, Aug 27, 10:02 AM EDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1002 AM EDT MON AUG 27 2012
.UPDATE...
AS THE MORNING PROGRESSES AND ISAAC CONTINUES NORTHWEST, THE MAIN CONCERNS
FOR SOUTH FLORIDA ARE TRANSITIONING TO MAINLY CONCERNS ABOUT THE
POTENTIAL FOR FLOODING...INCLUDING FLASH FLOODING...WITH HEAVY
RAINS NOTED ACROSS PALM BEACH COUNTY AND EASTERN BROWARD AND MIAMI
DADE COUNTIES THAT CONTINUE TO TRAIN ACROSS THE SAME AREAS. THE
TORNADO WATCH THAT WAS IN EFFECT FOR SOUTH FLORIDA THIS MORNING
HAS BEEN CANCELLED AND LATEST TRENDS IN THE RAIN BANDS DO NOT
INDICATE ROTATION ALTHOUGH AN ISOLATED TORNADO THREAT CONTINUES.
LATEST TRENDS FROM RECENT RADAR RETURNS INDICATE STRONG GUSTY
WINDS TO NEAR 55 MPH POSSIBLE IN THE HEAVIEST RAIN BANDS. IN
ADDITION THERE IS A CHANCE OF MINOR COASTAL FLOODING ALONG THE
MAINLAND MONROE AND COLLIER COUNTY COASTS. ALTHOUGH THE WINDS ACROSS THE
REGION ARE EXPECTED TO SLOWLY SUBSIDE TODAY...HAZARDOUS MARINE
CONDITIONS CONTINUE ACROSS THE REGIONAL WATERS.
60
&&
.PREV DISCUSSION... /ISSUED 532 AM EDT MON AUG 27 2012/
SHORT TERM...
TROPICAL STORM ISAAC WAS LOCATED OVER SOUTHEAST GULF OF MEXICO
EARLY THIS MORNING. THE NATIONAL HURRICANE CENTER IS FORECASTING
ISAAC TO MOVE TO NORTHWEST INTO THE CENTRAL GULF OF MEXICO AND
AWAY FROM FLORIDA TODAY. THIS WILL ALLOW FOR THE WINDS TO SLOWLY
DECREASE OVER THE CWA TODAY...BUT STILL PRODUCE FREQUENT WIND
GUSTS ABOVE 35 MPH OVER MOST OF THE CWA. THE ONLY EXCEPTION TO
THIS IS ALONG COASTAL COLLIER...MAINLAND MONROE...AND SOUTHERN
MIAMI-DADE COUNTIES WHERE WINDS CLOSE TO TROPICAL STORM FORCE
ARE STILL POSSIBLE BUT REALLY NOT FORECAST EXCEPT OFFSHORE.
THE TROPICAL STORM WARNING HAS BEEN DROPPED AND A WIND ADVISORY
WILL BE ISSUED FOR MOST OF THE CWA FOR TODAY. THE ONLY EXCEPTION
IS TO KEEP THE TROPICAL STORM WARNING UP FOR COASTAL COLLIER...MAINLAND
MONROE...AND SOUTHERN MIAMI-DADE COUNTIES A BIT LONGER. THE
TORNADO WATCH IS ALSO IN EFFECT FOR ALL OF SOUTH FLORIDA THROUGH 9 AM
EDT THIS MORNING.
OUTER RAIN BANDS ASSOCIATED WITH ISAAC WILL ALSO CONTINUE TO
AFFECT SOUTH FLORIDA TODAY. SO WILL CONTINUE WITH LIKELY TO
CATEGORICAL POPS OVER THE CWA TODAY. THE RAIN BANDS COULD ALSO
PRODUCE HEAVY RAINFALL OVER SOUTH FLORIDA TODAY...DUE TO THE VERY
DEEP TROPICAL MOISTURE IN PLACE. THIS WILL ALSO LEAD TO POSSIBLE
FLOODING CONDITIONS OVER SOUTH FLORIDA TODAY...DUE TO THE GROUNDS
BEING SATURATED FROM THE HEAVY RAINFALL SINCE EARLY SUNDAY MORNING.
SO WILL CONTINUE THE FLOOD WATCH FOR ALL OF SOUTH FLORIDA UNTIL 8
PM THIS EVENING.
THE WEATHER WILL SLOWLY IMPROVE FOR TUESDAY INTO WEDNESDAY OVER
THE CWA...AND THE NATIONAL HURRICANE CENTER CONTINUES TO MOVE TROPICAL
STORM ISAAC NORTHWEST AND AWAY FROM SOUTH FLORIDA. SO WILL
CONTINUE THE SCATTERED POPS OVER THE CWA FOR TUESDAY INTO
WEDNESDAY...EXCEPT LIKELY POPS AROUND THE LAKE OKEECHOBEE ON TUESDAY.
LONG TERM...
HIGH PRESSURE WILL THEN BUILD INTO FLORIDA FROM THE WESTERN
ATLANTIC WATERS FOR LATE THIS WEEK INTO NEXT WEEKEND. THIS WILL
ALLOW FOR THE STEERING FLOW TO BECOME EASTERLY OVER THE CWA...AND
ALLOW FOR THE THE SUMMER TIME WEATHER PATTERN TO RETURN TO THE
AREA. SO WILL CONTINUE TO SHOW THE TYPICAL DAY TIME SCATTERED
SHOWERS AND THUNDERSTORMS OF SOUTH FLORIDA FOR LATE THIS WEEK INTO
NEXT WEEKEND.
MARINE...
THE WINDS MOST OF THE CWA WATERS WILL CONTINUE TO SLOWLY DECREASE
FROM TROPICAL CONDITIONS THIS MORNING TO WINDY CONDITIONS BY THIS
AFTERNOON. THE ONLY EXCEPTION TO THIS IS THAT THE WINDS OVER PALM
BEACH WATERS AND LAKE OKEECHOBEE WATERS HAVE ALREADY DECREASED TO
WINDY CONDITIONS. THEREFORE...THE TROPICAL STORM WARNING REMAINS
IN PLACE OVER MOST OF THE LOCAL WATERS...EXCEPT FOR PALM BEACH AND
LAKE OKEECHOBEE WATERS WHERE THE TROPICAL STORM WARNING HAS BEEN
DROP AND REPLACE BY A SMALL CRAFT ADVISORY.
FIRE WEATHER...
THE RELATIVE HUMIDITIES OVER SOUTH FLORIDA WILL REMAIN WELL ABOVE
THE CRITICAL VALUES TODAY INTO MIDDLE OF THIS WEEK. SO NO PROBLEMS
WITH THE FIRE WEATHER FOR SOUTH FLORIDA THROUGH MIDDLE OF THIS
WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 90 80 90 77 / 70 50 50 30
FORT LAUDERDALE 89 80 90 79 / 70 50 50 30
MIAMI 88 80 90 79 / 70 50 50 30
NAPLES 90 78 90 78 / 80 50 50 30
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR COASTAL BROWARD-
COASTAL COLLIER-COASTAL MIAMI DADE-COASTAL PALM BEACH-FAR
SOUTH MIAMI DADE-GLADES-HENDRY-INLAND BROWARD-INLAND
COLLIER-INLAND MIAMI DADE-INLAND PALM BEACH-MAINLAND MONROE-
METRO BROWARD-METRO MIAMI DADE-METRO PALM BEACH.
WIND ADVISORY UNTIL 6 PM EDT THIS EVENING FOR COASTAL BROWARD-
COASTAL MIAMI DADE-COASTAL PALM BEACH-GLADES-HENDRY-INLAND
BROWARD-INLAND COLLIER-INLAND MIAMI DADE-INLAND PALM BEACH-
METRO BROWARD-METRO MIAMI DADE-METRO PALM BEACH.
TROPICAL STORM WARNING FOR COASTAL COLLIER-FAR SOUTH MIAMI DADE-
MAINLAND MONROE.
HIGH RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR COASTAL
BROWARD-COASTAL COLLIER-COASTAL MIAMI DADE-COASTAL PALM
BEACH.
AM...TROPICAL STORM WARNING FOR BISCAYNE BAY-COASTAL WATERS FROM
DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-WATERS FROM
DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO
THE TERRITORIAL WATERS OF THE BAHAMAS.
SMALL CRAFT ADVISORY UNTIL 2 AM EDT TUESDAY FOR COASTAL WATERS
FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-LAKE
OKEECHOBEE-WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
EXTENDING FROM 20 NM TO 60 NM.
GM...TROPICAL STORM WARNING FOR COASTAL WATERS FROM CHOKOLOSKEE TO
BONITA BEACH, FL OUT 20 NM-COASTAL WATERS FROM EAST CAPE
SABLE TO CHOKOLOSKEE, FL OUT 20 NM-GULF WATERS FROM
CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM.
&&
DISCUSSION/MARINE/FIRE...60/BD
AVIATION/RADAR...85/AGHazardous weather outlook, Aug 27, 12:23 PM EDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1223 PM EDT MON AUG 27 2012 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 272200- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1223 PM EDT MON AUG 27 2012 ...FLOOD WATCH IN EFFECT THROUGH 8 PM TONIGHT FOR ALL OF SOUTH FLORIDA... ...SIGNIFICANT FLOODING CONCERN ACROSS SOUTHEAST FLORIDA METRO AREAS THIS AFTERNOON... ...WIND ADVISORY ACROSS ALL OF MAINLAND SOUTH FLORIDA THROUGH 6 PM... ...SMALL CRAFT ADVISORY ACROSS THE PALM BEACH COASTAL WATERS AND LAKE OKEECHOBEE... ...GALE WARNING ACROSS THE BROWARD, MIAMI DADE, COLLIER, AND MAINLAND MONROE WATERS... ...HIGH RISK OF RIP CURRENT ACROSS ATLANTIC AND GULF BEACHES... ...CONCERN FOR MINOR COASTAL FLOODING ACROSS PORTIONS OF COLLIER COUNTY COAST... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT WIND: TROPICAL STORM ISAAC CONTINUES TO MOVE AWAY FROM SOUTH FLORIDA. AS A RESULT...WINDS WILL CONTINUE TO SUBSIDE ACROSS THE AREA TODAY. ALL TROPICAL STORM WARNINGS FOR SOUTH FLORIDA HAVE BEEN DISCONTINUED AND REPLACED WITH A WIND ADVISORY ACROSS THE MAINLAND AND A GALE WARNING ACROSS THE MIAMI DADE/BROWARD ATLANTIC AND GULF WATERS FOR THE EXPECTATION OF FREQUENT WIND GUSTS IN EXCESS OF 35 MPH. SMALL CRAFT ADVISORIES ARE IN EFFECT ALSO FOR THE PALM BEACH WATERS AND LAKE OKEECHOBEE. FLOODING: THERE IS ALSO THE CONCERN FOR FLASH FLOODING, PARTICULARLY ACROSS THE WEST PALM BEACH METROPOLITAN AREA WHERE THE HEAVIEST RAINS (GENERALLY 5 TO 10 INCHES WITH LOCAL AMOUNTS AS HIGH AS 10 TO 15 INCHES) OCCURRED SINCE YESTERDAY. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE LIKELY, WITH POTENTIALLY MUCH HIGHER AMOUNTS WHERE ANY RAINBANDS TRAIN OVER AN AREA. A FLOOD WATCH REMAINS IN EFFECT FOR SOUTH FLORIDA THROUGH EARLY THIS EVENING. OVERALL THE GREATEST FLOODING THREAT REMAINS ALONG THE SOUTHEAST FLORIDA COAST METRO AREAS FROM PALM BEACH TO MIAMI DADE COUNTIES. THERE STILL REMAINS A POTENTIAL FOR MINOR COASTAL FLOODING ALONG THE GULF COAST, ESPECIALLY FROM MARCO ISLAND TO EVERGLADES CITY AND SURROUNDING AREAS ALONG THE COLLIER COUNTY COAST WHERE A SURGE OF UP TO 2 FEET ABOVE GROUND LEVEL IS STILL POSSIBLE. THIS THREAT HAS THE BEST CHANCE TO BE REALIZED FROM THIS AFTERNOON (WHEN THE WIND TURNS MORE ONSHORE AND HIGH TIDE OCCURS IN THE EARLY AFTERNOON) TO LATE TONIGHT WHEN THE AREA REACHES THE NEXT HIGH TIDE CYCLE AROUND MIDNIGHT. TORNADOES: THERE REMAINS A POTENTIAL FOR ISOLATED TORNADOES ACROSS SOUTH FLORIDA. RIP CURRENTS: THE COMBINATION OF SURF AND GUSTY WINDS WILL RESULT IN LIFE THREATENING RIP CURRENTS ALONG WITH MODERATE BEACH EROSION MAINLY ALONG THE ATLANTIC BEACHES AND ALONG THE GULF BEACHES OF COLLIER COUNTY LATER TODAY WHEN THE WINDS TURN MORE ONSHORE. THE RISK WILL DIMINISH BY TOMORROW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A TYPICAL PATTERN OF MAINLY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT HIGH WINDS, RAINFALL AMOUNTS, AND ANY FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Aug 27, 9:57 AM EDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION. NATIONAL WEATHER SERVICE MIAMI FL 957 AM EDT MON AUG 27 2012 FLZ067-068-071-072-271415- INLAND BROWARD COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD COUNTY FL METRO PALM BEACH COUNTY FL 957 AM EDT MON AUG 27 2012 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHEASTERN BROWARD COUNTY...SOUTHEASTERN PALM BEACH COUNTY...FOR * UNTIL 1015 AM EDT * AT 950 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR COCONUT CREEK...AND MOVING NORTH AT 40 MPH. * THE STORM WILL AFFECT... PARKLAND... SOUTH COUNTY REGIONAL PARK... MORIKAMI PARK... AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE INDOORS AND STAY AWAY FROM WINDOWS. TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES. LAT...LON 2643 8036 2643 8014 2622 8017 2622 8026 TIME...MOT...LOC 1351Z 168DEG 36KT 2629 8022
Special weather statement, Aug 27, 11:25 AM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1125 AM EDT MON AUG 27 2012
FLZ067-068-071>074-168-173-174-271630-
COASTAL MIAMI DADE COUNTY FL COASTAL PALM BEACH COUNTY FL FAR SOUTH
MIAMI-DADE COUNTY FL INLAND BROWARD COUNTY FL INLAND MIAMI-DADE
COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD COUNTY FL METRO
PALM BEACH COUNTY FL METROPOLITAN MIAMI DADE FL
1125 AM EDT MON AUG 27 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL BROWARD
COUNTY...CENTRAL MIAMI-DADE COUNTY...CENTRAL PALM BEACH COUNTY...FOR
* UNTIL 1230 PM EDT
* AT 1121 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
BAND OF HEAVY SHOWERS STREAMING NORTH OVER THE EAST COAST METRO
AREAS.
* THE STORM WILL AFFECT...
INTERSECTION U.S. 27 PINES BLVD...
INTERSECTION I-75 AND GRIFFIN ROAD...
WESTON...
SUNRISE...
CORAL SPRINGS...
PARKLAND...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.
LAT...LON 2567 8025 2561 8030 2549 8033 2540 8032
2539 8028 2523 8042 2524 8066 2696 8056
2696 8015
TIME...MOT...LOC 1523Z 177DEG 41KT 2600 8039Local storm report, Aug 27, 12:39 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1239 PM EDT MON AUG 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM TSTM WND DMG JUNO BEACH 26.88N 80.06W
08/27/2012 PALM BEACH FL TRAINED SPOTTER
A 10 FOOT SIGN WAS BLOWN 150 YARDS DUE TO STRONG WINDS.
&&
CARACOZZALocal storm report, Aug 27, 12:55 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1255 PM EDT MON AUG 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FLASH FLOOD LAUDERHILL 26.15N 80.21W
08/27/2012 BROWARD FL BROADCAST MEDIA
MEDIA REPORTS SIGNIFICANT FLOODING ALONG PINE ISLAND ROAD
IN LAUDERHILL. ALSO...SOME IMPASSABLE SIDE STREETS ACROSS
THE AREA.
&&
GREGORIALocal storm report, Aug 27, 1:03 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
103 PM EDT MON AUG 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM TSTM WND GST OPA-LOCKA 25.90N 80.26W
08/27/2012 M63 MPH MIAMI-DADE FL ASOS
&&
GREGORIASpecial weather statement, Aug 27, 1:05 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
105 PM EDT MON AUG 27 2012
FLZ067-068-071>074-168-172>174-271730-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL COASTAL PALM
BEACH COUNTY FL FAR SOUTH MIAMI-DADE COUNTY FL INLAND BROWARD COUNTY
FL INLAND MIAMI-DADE COUNTY FL INLAND PALM BEACH COUNTY FL METRO
BROWARD COUNTY FL METRO PALM BEACH COUNTY FL METROPOLITAN MIAMI DADE
FL
105 PM EDT MON AUG 27 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EASTERN BROWARD
COUNTY...EASTERN MIAMI-DADE COUNTY...EASTERN PALM BEACH COUNTY...FOR
* UNTIL 130 PM EDT
* AT 100 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A BAND OF HEAVY RAIN ALONG THE EAST COAST...AND MOVING NORTH AT 40
MPH.
* THE STORM WILL AFFECT...
CORAL SPRINGS...
PARKLAND...
MISSION BAY...
SOUTH COUNTY REGIONAL PARK...
BOCA RATON EQUESTRIAN CENTER...
VILLAGE OF GOLF...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.
LAT...LON 2567 8015 2566 8016 2574 8017 2572 8024
2561 8030 2547 8033 2537 8028 2525 8039
2520 8049 2522 8066 2696 8051 2698 8008
2680 8003 2659 8003
TIME...MOT...LOC 1704Z 176DEG 35KT 2624 8030The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 8:16 PM EDT | Special Weather Statement | MFL | Broward | 44 min |
| Aug 26, 8:38 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 112 min |
| Aug 26, 9:07 PM EDT | Special Weather Statement | MFL | Palm Beach | 23 min |
| Aug 26, 9:10 PM EDT | River Flood Warning | MFL | Glades | 6 days |
| Aug 26, 9:23 PM EDT | Tornado Warning | MFL | Palm Beach | 22 min |
| Aug 26, 9:30 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 2 hr |
| Aug 26, 9:38 PM EDT | Special Weather Statement | MFL | Palm Beach | 37 min |
| Aug 26, 9:49 PM EDT | Tornado Warning | MFL | Broward, Miami-Dade | 7 min |
| Aug 26, 10:13 PM EDT | Special Weather Statement | MFL | Broward | 62 min |
| Aug 26, 10:17 PM EDT | Special Marine Warning | MFL | 118 min | |
| Aug 26, 10:18 PM EDT | Special Weather Statement | MFL | Palm Beach | 57 min |
| Aug 26, 10:49 PM EDT | Flash Flood Warning | MFL | Palm Beach | 3 hr |
| Aug 26, 11:21 PM EDT | Special Weather Statement | MFL | Broward, Palm Beach | 54 min |
| Aug 26, 11:40 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 2 hr |
| Aug 27, 12:06 AM EDT | Areal Flood Advisory | MFL | Palm Beach | 114 min |
| Aug 27, 12:13 AM EDT | Special Marine Warning | MFL | 2 hr | |
| Aug 27, 12:38 AM EDT | Special Weather Statement | MFL | Palm Beach | 52 min |
| Aug 27, 1:19 AM EDT | Special Weather Statement | MFL | Palm Beach | 56 min |
| Aug 27, 1:51 AM EDT | Flash Flood Warning | MFL | Palm Beach | 9 hr |
| Aug 27, 1:53 AM EDT | Special Weather Statement | MFL | Glades, Palm Beach | 52 min |
| Aug 27, 2:08 AM EDT | Special Marine Warning | MFL | 112 min | |
| Aug 27, 2:10 AM EDT | Areal Flood Advisory | MFL | Palm Beach | 110 min |
| Aug 27, 5:49 AM EDT | Small Craft Advisory | MFL | 38 hr | |
| Aug 27, 5:49 AM EDT | Wind Advisory | MFL | Broward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more | 15 hr |
| Aug 27, 6:23 AM EDT | Rip Current Statement | MFL | Broward, Collier, Miami-Dade, Palm Beach | 19 hr |
| Aug 27, 6:30 AM EDT | Areal Flood Advisory | MFL | Palm Beach | 2 hr |
| Aug 27, 6:36 AM EDT | Special Marine Warning | MFL | 24 min | |
| Aug 27, 6:38 AM EDT | Special Marine Warning | MFL | 2 hr | |
| Aug 27, 8:07 AM EDT | Special Weather Statement | MFL | Palm Beach | 53 min |
| Aug 27, 8:26 AM EDT | Areal Flood Advisory | MFL | Glades, Palm Beach | 42 min |
| Aug 27, 8:38 AM EDT | Special Marine Warning | MFL | 52 min | |
| Aug 27, 9:21 AM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade, Palm Beach | 114 min |
| Aug 27, 9:52 AM EDT | Special Weather Statement | MFL | Broward | 23 min |
| Aug 27, 9:57 AM EDT | Special Weather Statement | MFL | Broward | 18 min |
| Aug 27, 11:10 AM EDT | Flash Flood Warning | MFL | Broward, Palm Beach | 3 hr |
| Aug 27, 11:25 AM EDT | Special Weather Statement | MFL | Broward, Miami-Dade, Palm Beach | 65 min |
| Aug 27, 11:56 AM EDT | Special Marine Warning | MFL | 2 hr | |
| Aug 27, 12:04 PM EDT | Gale Warning | MFL | 9 hr | |
| Aug 27, 12:06 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 114 min |
| Aug 27, 12:24 PM EDT | Coastal Flood Statement | MFL | Collier | 13 hr |
| Aug 27, 1:05 PM EDT | Special Weather Statement | MFL | Broward, Miami-Dade, Palm Beach | 25 min |
| Aug 27, 1:28 PM EDT | Special Weather Statement | MFL | Broward, Palm Beach | 62 min |
| Aug 27, 1:40 PM EDT | Flash Flood Warning | MFL | Broward, Palm Beach | 3 hr |
| Aug 27, 1:47 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 118 min |
| Aug 27, 2:14 PM EDT | Special Marine Warning | MFL | 91 min | |
| Aug 27, 2:32 PM EDT | Special Weather Statement | MFL | Broward, Palm Beach | 58 min |
| Aug 27, 2:56 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 12 min |
| Aug 27, 3:01 PM EDT | Special Weather Statement | MFL | Collier | 29 min |
| Aug 27, 3:19 PM EDT | Special Marine Warning | MFL | 116 min | |
| Aug 27, 4:39 PM EDT | Areal Flood Warning | MFL | Broward, Palm Beach | 6 hr |
| Aug 27, 5:11 PM EDT | Special Marine Warning | MFL | 94 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.